Integral formulae for special cases of Taylor's functional calculus

Tom 105 / 1993

D. W. Albrecht Studia Mathematica 105 (1993), 51-68 DOI: 10.4064/sm-105-1-51-68


In this paper integral formulae, based on Taylor's functional calculus for several operators, are found. Special cases of these formulae include those of Vasilescu and Janas, and an integral formula for commuting operators with real spectra.


  • D. W. Albrecht

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek